Citation

BibTex format

@article{Su:2007:10.1016/j.ces.2007.06.016,
author = {Su, J and Gu, Z and Li, Y and Feng, S and Xu, XY},
doi = {10.1016/j.ces.2007.06.016},
journal = {CHEMICAL ENGINEERING SCIENCE},
pages = {5897--5911},
title = {Solution of population balance equation using quadrature method of moments with an adjustable factor},
url = {http://dx.doi.org/10.1016/j.ces.2007.06.016},
volume = {62},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Su,J
AU - Gu,Z
AU - Li,Y
AU - Feng,S
AU - Xu,XY
DO - 10.1016/j.ces.2007.06.016
EP - 5911
PY - 2007///
SN - 0009-2509
SP - 5897
TI - Solution of population balance equation using quadrature method of moments with an adjustable factor
T2 - CHEMICAL ENGINEERING SCIENCE
UR - http://dx.doi.org/10.1016/j.ces.2007.06.016
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000250670300016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 62
ER -